Locating-Total Domination Number of Cacti Graphs
Jianxin Wei,
Uzma Ahmad,
Saira Hameed and
Javaria Hanif
Mathematical Problems in Engineering, 2020, vol. 2020, 1-10
Abstract:
For a connected graph J , a subset is termed as a locating-total dominating set if for , and for . The number of elements in a smallest such subset is termed as the locating-total domination number of J . In this paper, the locating-total domination number of unicyclic graphs and bicyclic graphs are studied and their bounds are presented. Then, by using these bounds, an upper bound for cacti graphs in terms of their order and number of cycles is estimated. Moreover, the exact values of this domination variant for some families of cacti graphs including tadpole graphs and rooted products are also determined.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2020/6197065.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2020/6197065.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:6197065
DOI: 10.1155/2020/6197065
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().